Academic Journals Database
Disseminating quality controlled scientific knowledge

Modelo para la protección de conexiones en redes IP

ADD TO MY LIST
 
Author(s): Danilo López | Nancy Yaneth Gelvez García | Luis F. Pedraza

Journal: Tecnura
ISSN 0123-921X

Volume: 15;
Issue: 28;
Start page: 94;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: IP | LER | LSR | LSP | MPLS | Node | QoS.

ABSTRACT
The paper summarizes the first approximation generated to a proposal that permits to reduce the risk probability of disconnections and losing data in IP networks.

Tango Rapperswil
Tango Rapperswil

     Save time & money - Smart Internet Solutions